MathSciNet Relay Station
MathSciNet bibliographic data
MR2261156 46B45 (47B37)
de Malafosse, Bruno; Rakočević, Vladimir Applications of measure of noncompactness in operators on the spaces $s_\alpha,s^0_\alpha,s^{(c)}_\alpha,l^p_\alpha$. J. Math. Anal. Appl. 323 (2006), no. 1, 131–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement